# SDR FDEA202208041865

- Difficulty date: August 4, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 93,768 hours, 19,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA717033
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO - FLOOR PANEL SUPPORT FORWARD CHORD STATION 1841 X = 7 TO -44   FOUND CORROSION CENTER CARGO - FLOOR PANEL SUPPORT FORWARD CHORD STATION 1841 X = 7 TO -44   CORROSION REMOVED AS PER SRM 51-21-01-0G AND FOUND EXCEEDED ALLOWABLE LIMITS   PER SRM 53-00-00-2R REPAIR GENERAL FIGURE 202. FLOOR PANEL SUPPORT REMOVED AND   REPLACED WITH REWORKED SUPPORT AS PER SRM 51-31-01-0G. FLOOR PANEL SUPPORT   REWORKED FROM S2932021 EXTRUSION AS PER DOUGLAS DRAWING AGA7170 REVISION R.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
